# SDR R61A201905230536

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N435YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000423
- Aircraft time: 12,456 hours, 8,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EXIT SIGN LIGHT FELL OFF. R&R R2 EXIT SIGN LIGHT IAW AMM 33-50-15. OPS CHECK GOOD.
